# SDR USAA2012052200010

- Difficulty date: May 3, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 27,003 hours, 20,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SHEAR PLATE BETWEEN FR69 TO FR70, -Y1732.  REPLACED SHEAR PLATE BETWEEN FR69 TO FR70, -Y1732 IAW A319 SRM 51-42-11, PARA 13, FIGS 78, 79.
